BibTeX record journals/csda/Al-NajjarA17

download as .bib file

@article{DBLP:journals/csda/Al-NajjarA17,
  author    = {Elias Al{-}Najjar and
               Kofi P. Adragni},
  title     = {Sufficient dimension reduction constrained through sub-populations},
  journal   = {Comput. Stat. Data Anal.},
  volume    = {111},
  pages     = {131--144},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.csda.2017.02.008},
  doi       = {10.1016/j.csda.2017.02.008},
  timestamp = {Tue, 18 Feb 2020 13:55:15 +0100},
  biburl    = {https://dblp.org/rec/journals/csda/Al-NajjarA17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics